MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 6570-0-232
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.This is a product mix issue so the device information located on the outer box label is being reported as the primary product and the information for the device that was actually inside the package is being listed in concomitant medical products.6570-0-032, delta v-40 ceramic head 32/-4.Device not returned to the manufacturer.
 
Event or Problem Description
A 32-4 head was implanted and removed.The box we opened indicated that the head was a 32+4.The pa noticed the script on the 32-4 head & it was replaced with a 32 universal and a +4 sleeve.This was a primary.The delay was no more than 5 minutes.Right hip.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding product mix involving a ceramic head was reported.The event was confirmed by review of the photographs provided.Method & results: product evaluation and results: the outer box of the device shows catalog number 6570-0-232, lot 89546202 on the label and also shows that the device was intended to be a 32mm head with a nk lnth of +4mm.A photo showing that the device packaged bears the marking 32mm -4.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 8 other similar events for the lot referenced.Conclusions: the reported product mix was confirmed.

Brand Name
DELTA V-40 CERAMIC HEAD 32/+4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13289961
Report Number0002249697-2022-00101
Device Sequence Number4599356
Product Code LZO
UDI-Device Identifier04546540608536
UDI-Public04546540608536
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6570-0-232
Device Catalogue Number6570-0-232
Device Lot Number89546202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
PFA 2902313
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale